MAUDE Adverse Event Report: FUJIFILM CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number SYS/MR/OASIS OPEN+VERTEX II
Medical Device Problem Codes Unintended System Motion (1430); Failure to Advance (2524); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Crushing Injury (1797); Bone Fracture(s) (1870)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/27/2025, fujifilm healthcare americas corporation became aware of an issue with sys/mr/oasis open+vertex ii.It was reported that the patient table is sticking moving in and out.The table is going in and then stopping.When they press the "set" button they said that the table goes 1-2" further than it should.Customer tried bringing the table "out" and it would come out 1" and then go into release.The customer had to repeat this process multiple times to get it to come out to verify that the table extension latch was not engaged.Customer reported having a patient on the table being seen for an mri of the breast.The malfunction caused the table to jerk the patient forward while entering the manget.Patient stated to the customer that their ribs were broken.The table went in further than the "set" button, but the patient felt crushed as they were inbetween the top of the magnet and the coil.The patient has a buckle fracture of the 6th anterior rib.The fracture was not present prior to the patients mri scan.Patient confirmed to be in tremendous pain.Patient complained further that the machine crushed her back and sternum when it jerked her inside.Patient in taking tylenol 3 to aid with the pain.Patient was released the same date of the injury.This report is being submitted due to the buckle fracture of the 6th anterior rib in the patient.Ref: fujifilm healthcare americas corportation compaint #(b)(4).

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM CORPORATION
2-1, shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
MDR Report Key23597519
Report Number1528028-2025-00001
Device Sequence Number9290457
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
Report Date (Section F) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS/MR/OASIS OPEN+VERTEX II
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2025
Event Location Hospital
Date Report to Manufacturer10/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA11/19/2025